Lie algebra and Laguerre Matrix Polynomials of One Variable

Volume 4, Issue 1, Article 1 - 2018

Authors: Ayman Shehata

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

The main object of this present paper is to introduce an extended family of Laguerre matrix polynomials and to derive a new class of certain summation formulas with the help of the Lie algebra method using techniques.

How To Cite This Article

@article{Shehata_2018, doi = {10.31559/glm2016.4.1.1}, url = {https://doi.org/10.31559%2Fglm2016.4.1.1}, year = 2018, month = {jan}, publisher = {Refaad for Studies and Research}, volume = {4}, number = {1}, author = {Ayman Shehata}, title = {Lie algebra and Laguerre Matrix Polynomials of One Variable}, journal = {General Letters in Mathematics} }
Shehata, A. (2018). Lie algebra and Laguerre Matrix Polynomials of One Variable. General Letters in Mathematics, 4(1). doi:10.31559/glm2016.4.1.1
[1]A. Shehata, “Lie algebra and Laguerre Matrix Polynomials of One Variable,” General Letters in Mathematics, vol. 4, no. 1, Jan. 2018.
Shehata, Ayman. “Lie Algebra and Laguerre Matrix Polynomials of One Variable.” General Letters in Mathematics 4, no. 1 (January 1, 2018). doi:10.31559/glm2016.4.1.1.